The space of quasisymmetric mappings.
Mathematica Scandinavica, Tome 40 (1977), pp. 127-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166521,
author = {Pekka Tukia},
title = {The space of quasisymmetric mappings.},
journal = {Mathematica Scandinavica},
pages = {127--142},
year = {1977},
volume = {40},
zbl = {0353.32028},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166521/}
}
Pekka Tukia. The space of quasisymmetric mappings.. Mathematica Scandinavica, Tome 40 (1977), pp. 127-142. http://geodesic.mathdoc.fr/item/MS2_1977__40_166521/